# SDR ABXA010061

- Difficulty date: February 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 38,845 hours, 40,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591013095
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT CORNER VENTRAL DOOR JAMB WAS CRACKED AND WAS PROPAGATING FROM STOP DRILL.  MAINTENANCE INSPECTED AND REPAIRED THE CRACKED AREA IAW ABX REA D953-39998-MR.
